Started lifting a few years ago and had a hell of a time putting muscle on. Long story short, I have a pituitary adenoma and it was jacking with the gland’s ability to communicate with testicles. Doc puts me on T injections and I noticed results immediately: increased energy, libido up, lean muscle mass, etc.
One year later, I’m taking 200 per week (after being at 180 through most of the year), and my T is 820, PSA 0.9, and while E2 had been normal, it creeped up to 39. Now all of a sudden, I get these limp erections. I had only been taking taking 1/4 tab of arimidex, so I thought maybe I should increase it to lower the E2. Doc says its in the normal range, I must have other medical issues.
Just seems strange that everything was really good, we boost up the T, and now I’ve got erectile dysfunction. For some guys 39 is normal perhaps, but I had been running in the high teens most of the year and felt great.